Skip to Content

Join the 'Edarbyclor' group to help and get support from people like you.

Edarbyclor Questions

We found 15 questions associated with the 'Edarbyclor' topic.

Edarbyclor - What are replacement drugs?

Posted 11 Oct 2012 by masline 2 answers

Cozaar or Cardura and a diuretic?

Can I cut Edarbyclor 40/12.5 in half?

Posted 1 May 2013 by skdrews 1 answer

Which BP drug be causing my insomnia, and is taking a PM pain-reliever to sleep a problem?

Posted 19 May 2013 by Tree63 2 answers

My BP had been in the 176/107 range for 3-4 days. My doc has hit it aggressively with Bystolic 20mg daily, Edarbyclor 40/25mg daily, Mynoxidil 10mg 2xday, and Amolodipine 10mg daily. Had larthargic, sluggish, and depressed for six weeks now. Now I am averaging in the 126/66 range. I scaled back on ...

I've been taking edarbyclor (40mg/12.5mg) for about 4 days now. Been switched from one bp med to?

Posted 29 Nov 2012 by dcharlotte 2 answers

... another. Hoped this one would work... day 4 and my heart is pounding pretty fast at times. How long does it take for it to actually fully work? Feeling like crap so far lol

Has anyone experienced dry nasal passages while on Edarbyclor?

Posted 24 Nov 2012 by CB 138 1 answer

On Edarbyclor for 4 months. Found BP slightly effected 140 /78 , prior 150/85. From time to time shortness of breath. Nasal passages and mouth dry. I believe the drug has an effect on my sinus passage.

My bp is generally normal all day , I take edarbyclor 40/25, 1/2tab in am an 1/2 at bedtime. Durin?

Posted 28 Nov 2013 by Autumn Rose 1 answer

During the night at rest , I will wake up with pounding heartbeat in the ear and a bp of 180 to 220. Why is this happening only when I lay down?

After starting Edarbyclor a couple of months back I have had extreme shoulder/upper arm joint pain?

Posted 7 May 2015 by usapaw 1 answer

... when any awkward motion; putting on a jacket, or reaching in back , etc. I did not have this before and it is in both shoulders? Other than that it work very well and I find I don't have to use more than a 1/4 tablet. Monitor BP 2x daily. Maybe it is just too strong for me?

Can I cut edarbyclor 40/25 pill in half?

Posted 25 Oct 2015 by Bpolito 0 answers

I have been taking edarbyclor 40/25 for about 4 months & now I've become dehydrated and rapid heart rate. I'm now taking the pill every other day and still dehydrated. Would it be okay to cut the pill in half?

Edarbyclor - How long does it take to get in your system?

Posted 9 Feb 2018 by Bertha314 0 answers

After taking when does it lower bp

Been on Edarbi and Edarbyclor for about 6 weeks. Can it cause gout?

Posted 7 Jul 2018 by chipmeister 0 answers

Sent to Cardiologist for blood pressure that began to increase despite med's and also for rapid heart beat. She put me on samples of Edarbi and Edarbyclor. My initial complaint was tiredness, lightheaded and to the point of dizzy when I stand up or bend over and get up. Sometimes it's ...

Edarbyclor - Is this medicine a blood thinner?

Posted 6 Oct 2016 by Skydivemom 0 answers

Edarbyclor replacements?

Posted 25 Dec 2016 by Adamsjf61 0 answers

Edarbyclor - Can missing a few doses give a sharp pain from the bottom of your foot?

Posted 4 Jan 2017 by Ricard 0 answers

I missed a few doses and the bottom of my left foot has a sharp needle like pain in every time I try to walk

How long will it take for edarbyclor to get out of my system?

Posted 7 Apr 2018 by Thanks for your help 0 answers

debilitating dry cough started after 2 weeks (40mg/12.5 mg) Some shortness of breath experienced today. Can I stop taking this medication and how long will it take to get out of my system? Dave K.

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension

Edarbyclor Patient Information at Drugs.com